# SDR AALA202104109006

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 57,902 hours, 23,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD OVERWING EMERGENCY LIGHT INTERMITTENT. RELAMPED OVERWING EMERGENCY LIGHT.
